Equivalence operators in nilpotent systems

Dombi, József, Csiszár, Orsolya: Equivalence operators in nilpotent systems.
FUZZY SETS AND SYSTEMS, 299. pp. 113-129. ISSN 0165-0114 (2016)

[img]
Preview
Text
2016_equivalenceinnilpotent_fss_Csiszar.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: FUZZY SETS AND SYSTEMS
Date: 2016
Volume: 299
Page Range: pp. 113-129
ISSN: 0165-0114
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2960291
DOI id: https://doi.org/10.1016/j.fss.2015.08.012
Date Deposited: 2019. Dec. 18. 08:36
Last Modified: 2019. Dec. 18. 08:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17654
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year